# SDR SWIA2020082151934

- Difficulty date: July 9, 2020
- Submitted: August 21, 2020
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 41,807 hours, 35,537 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE GALLEY FITTING BETWEEN FS310.00 AND FS319.00 BETWEEN LBL9.00 AND RBL9.00 HAS CORROSION.  REMOVED CORROSION FROM GALLEY FTG BTWN FS310.00 AND FS319.00 BTWN LBL9 AND RBL9 REF  SRM. FOUND TO BE OUT OF ALLOWABLE LIMITS REF  SRM. FABRICATED AND INSTALLED THE GALLEY FITTING BETWEEN FS310.00 AND FS319.00 BETWEEN LBL9.00 AND RBL9.00 REF. DRAWING AND  SRM
